# SDR USAA2013050200004

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 85,199 hours, 28,525 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - SEAT ROW 35 C EMERGENCY SEAT LIGHTS INOP.  RELAMPED, NO HELP.  CHANGED LIGHT ASSY, NO HELP.  CONNECTED SEAT HARNESS, OPS CHECK GOOD.
